# SDR HEEA079542

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,167 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Arm
- Part number: 212030310001
- Condition: Corroded
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT ARM CORRODED. SCRAPPED.
